# SDR SWAA2021062370845

- Difficulty date: May 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SKIN HAS AREAS OF PULLED STRANDS. / DUE TO EXTENT OF DAMAGE; REPLACED FWD FLOOR PANEL 222BF IAW SRM 51-10-02-0G-0 PARA 9A AND AIPC 53-21-51-21L ITEM 135. 57066U 5/5/21
